# SDR FDEA201410143148

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,943 hours, 22,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE L1 CABIN DOOR SLIDE LIGHT INOPERATIVE WHEN TRYING TO ARM DOOR PER CREW.  SMP FOUND GIRT BAR NOT INSTALLED PROPERLY INTO  RETAINERS.  ATTACHED GIRT BAR IAW 52-11-25-5.  GIRT BAR CHECKS GOOD.  DOOR ARMING OPERATIONS CHECKS GOOD.  CLEARED MEL.
